# SDR TRAX200700913

- Difficulty date: June 27, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 15,778 hours, 12,926 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH PLACARDS MISSING AND FADED.     PAINTED CREW ESCAPE HATCH PLACARDS IAW SRM 51 25 00
